# SDR SWIA2023041000131

- Difficulty date: January 31, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N900EV-7616THERE WAS DAMAGE NOTED ON THE LH ENGINE UPPER TRANSLATING COWL AT THE 9 OÂ€™CLOCK POSITION, APPROX. 2Â€? X 1.75Â€? X .0310. PLEASE PLOT, MAP, AND EVALUATE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.       (C-CHECK RO 4/5/2023)    COMPLIED WITH THE REPAIR AT  LH ENGINE UPPER TRANSLATING COWL AT THE 9 OÂ€™CLOCK POSITION REF-CRJ-200 REO 601R-78-33-4213 REV -- DATE 2023-03-06.COMPLIED WITH THE TASK 51-900-1003-SKY
